Originally Posted by ShaneWood
I searched the forum and found nothing on this specific topic. I have been using opiate
daily for about 5 days and I know that when I run out I will have withdrawls (this is based on past experience). My question is: If I start taking clonidine
before WD starts, can this prevent WD in the first place? And if not, would it be better to begin taking the clonidine before WD started anyways?
There's really no need for clonidine after 5 days of opiates
Clonidine's side effects will be worse than this what you describe as withdrawals (and i do know you can have wd's after very short periods of use, but they're nothing compared to real mofo's you get after many months or years of use. I'd dare, perhaps i'm wrong, to call this what you're talking about, a simple comedown
, you have to pay your ticket for the ride, you know? One moment you're feeling warm and cozy, another you're being thrown out on the street in the cold).
If you think you really need clonidine, then you should take it once the withdrawals begin, i don't see the point in taking it before that, even if a really hard wd was in question. Taking clonidine while you're under influence of opiates doesn't seem like a good idea, at least not to me.
A friendly advice that may or may not be taken seriously:
Keeping your mind busy with other, smarter things would be much more helpful. Go swimming, running, take a nice relaxing bath, go out and socialize, have a drink or two (yes, i know, a bad advice, but it would work for me in this "situation"), how should i know, just stop thinking about what you're thinking and everything should be ok.